# SDR HALA2016101400369

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 29,298 hours, 44,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC TYPE BURNING ODOR IN AFT GALLEY AREA.   NO ELECRICAL BURNING ODOR PRESENT IN AFT GALLEY AREA. ACFT OK FOR SERVICE.
